So long story short. Went to my dr today. A word of advice to all quitting either ct or taper, consult a physician!!! My bloodpressure was all over and I have hypoglycemia from the fast taper. Thus causing the stronger withdrawals than what I experienced when I went cold turkey from oxy's. Anyways, she said she would NEVER recommend ct per se bc of the underlying issues it can ( and did for me ) cause. The hypoglycemia was dangerously low. My bloodpressure fluctuated so greatly from 163/103 to 108/75 back to 100/95 in the matter of 30 minutes with several other readings too! She wanted me back on 2 halves of the norco daily for one week til I regulate my issues, but I'm torn. I don't want to withdrawal again, and yet I know I don't want to continue to suffer in silence and cause more significant issues later. Any any advice???
I am sorry to hear what you are going through but I do hope members will read this. You are a prime example of why we don't give out taper schedules here. Every member is told to see their doctor and do a proper taper.
Did she put you on any other medication to regulate your blood pressure other than pain meds?
Yes. I was put on lisinopril and a diuretic to help flush my kidneys. I guess I didn't realize the ramifications of ct and/ or fast taper, and what truly was going on inside. She assured me I wouldn't experience the harshness of withdrawal if I follow her advise. But I'm done with all of this and can't wait for it all to end!!!! I hope all the suffering I went thru wasn't for nothing, meaning bad withdrawals again after I'm done tapering. I feel so down about it.
Don't feel down about it. Look at it this way - YOU took control of the situation by consulting with your Dr. and finding a good and more importantly a SAFE way to quit. IB's right - giving out any kind of schedule would be complete negligence on anyone's part - we don't have your history and only your Dr. knows what's best.
Feel good about what you're doing here like_mom - like I said, you are now in control of the situation and with your Dr.'s assistance, you'll get there. This isn't supposed to be a race. So pat yourself on the back for finding a safe plan and move forward. You will be off the drugs before you know it and you aren't taking any risks with your health. So it's all good! :)
Thank you for those EXTREMELY comforting words Imdonenomore. I felt like a complete failure and that I went thru all the utter hell for nothing. I should've talked to my dr from the get go. And I should've not been so ashamed and embarrassed. But no more! I WILL get thru this all in due time. All on "my" time.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.